About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 213458, 9 pages
http://dx.doi.org/10.1155/2014/213458
Research Article

Note on the Invariance Properties of Operator Products Involving Generalized Inverses

1College of Science, Guangxi University for Nationalities, Nanning 530006, China
2School of Mathematical Sciences, Monash University, Melbourne, VIC 3800, Australia

Received 9 July 2013; Accepted 23 December 2013; Published 6 February 2014

Academic Editor: Jaan Janno

Copyright © 2014 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoji Liu, Miao Zhang, and Yaoming Yu, “Note on the Invariance Properties of Operator Products Involving Generalized Inverses,” Abstract and Applied Analysis, vol. 2014, Article ID 213458, 9 pages, 2014. doi:10.1155/2014/213458